# SDR CA150826003

- Difficulty date: August 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 5,747 hours
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: 215T2120731
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT HORIZONTAL STAB LOWER FINLET DRAG ANGLE CRACKED.
